# SDR DALA2019012400481

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL HOLES AT FUEL ACCESS PANELS #620FT, 620AT, 620CT, 520CT, 141AL, 141AR, AND FUEL PANEL P/N ARB 0975-17. NRC 00445: CORROSION LEVEL 2: FUEL ACCESS PANELS #620FT, 620AT, 620CT, 520CT, 141AL, 141AR, AND FUEL PANEL P/N ARB 0975-17 WERE REPLACED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION III. (LP #0916157)
